# SDR A6WA201303294846

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N418
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 26,129 hours, 24,608 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR HANDLE ASSY HOUSING CRACKED.  REMOVED AND REPLACED HANDLE ASSY.
